MathSciNet Relay Station
MathSciNet bibliographic data
MR843057 33A15 (05A30)
Askey, Richard; Roy, Ranjan More $q$-beta integrals. Rocky Mountain J. Math. 16 (1986), no. 2, 365–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement